# SDR ASAA2012080592669

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 15,886 hours, 5,098 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902020
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES INTO FLIGHT, AT FL350,  APU FIRE DETECTOR INOPERATIVE LIGHT ILLUMINATED.  WENT OUT 30 SECONDS LATER.  FAULT COMFIRMED.  PERFORMED APU/ENGINE FIRE DETECT MODULE BITE.  FOUND APU TAIL DETECTOR INOPERATIVE.  REMOVED APU TAIL DETECTOR 26-15-01-000-801.  INSTALLED ELEMENT 26-15-01-400-801.  PERFORMED OPS CHECKED APU DETECTOR 26-15-00.  SYS CHECKED NORMAL.
